# SDR FDEA201005161548

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974222202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT FLOOR , FRAME 66 AT CTR LINE FLOORBEAM TOP SURFACE CORRODED.  R & R FLOORBEAM AT FR 66 IAW SRM 51-72-10 PAGE 1-2 AND SRM 53-17-15, PAGE A68, FIG 11.
